Alert archive / Utah / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 6, NWS Salt Lake City, UT

April 21, 2011Davis County, Weber County, Utah

NWS Salt Lake City, UT issued this severe thunderstorm warning at Apr 21, 2011, 12:43 PM MDT for Davis County, Weber County, Utah. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 21, 2011, 12:43 PM MDT (18:43 UTC)
Expired
Apr 21, 2011, 1:00 PM MDT
In force
17 min
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon

Counties Davis County, UT, Weber County, UT

The radar

The Salt Lake City radar (KMTX), 26 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 6.7 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2011-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 411 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2011-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
411 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
1122 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
-1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

476 
WUUS55 KSLC 211843
SVRSLC
UTC011-057-211900-
/O.NEW.KSLC.SV.W.0006.110421T1843Z-110421T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1243 PM MDT THU APR 21 2011

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN DAVIS COUNTY IN UTAH
  SOUTHWESTERN WEBER COUNTY IN UTAH

* UNTIL 100 PM MDT

* AT 1242 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 19 MILES WEST OF WEST WARREN TO 10 MILES NORTHWEST OF ANTELOPE
  ISLAND STATE PARK TO 21 MILES SOUTHWEST OF ANTELOPE ISLAND STATE
  PARK...MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  ANTELOPE ISLAND STATE PARK... HOOPER AND  AND  WEST WARREN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 4122 11206 4087 11220 4082 11230 4088 11237
      4107 11250 4134 11223 4134 11211
TIME...MOT...LOC 1843Z 245DEG 32KT 4133 11249 4111 11239
          4084 11250

$$

CRK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 10:30 AM MDT, 2 hours 13 minutes earlier.

Area forecast discussion, Apr 21, 10:30 AM MDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1030 AM MDT THU APR 21 2011

.SYNOPSIS...A PACIFIC COLD FRONT WILL CROSS THE STATE TODAY. COOL
AND WET CONDITIONS LOOK TO CONTINUE THROUGH THE WEEKEND AND INTO
EARLY NEXT WEEK.

&&

.DISCUSSION...THE NEXT STORM SYSTEM IS CURRENTLY OVER NEVADA AT THIS
TIME AND WILL CONTINUE TO TRACK EAST AND CROSS UTAH TODAY. THE
ASSOCIATED COLD FRONT HAS ALREADY MOVED ACROSS ELKO AND WILL ARRIVE
OVER NORTHWEST UTAH SHORTLY. THE FRONT WILL THEN ARRIVE AT THE SALT
LAKE METRO AREA AROUND MIDDAY BEFORE MOVING CROSSING SOUTHERN UTAH
LATE THIS AFTERNOON THROUGH THIS EVENING.

THE COLD FRONT WILL BE FAIRLY POTENT...PRODUCING PRECIPITATION WITH
EMBEDDED THUNDERSTORMS. EXPECT PERIODS OF BRIEF HEAVY RAIN WITH THE
FRONTAL BAND. SNOW LEVELS INITIALLY ABOVE 7000FT WILL FALL BEHIND
THE FRONT. HOWEVER...THE COLDER AIR WILL LAG A BIT...SO SNOW LEVELS
ARE NOT EXPECTED TO REACH THE VALLEY FLOORS UNTIL AFTER MIDNIGHT.
HOWEVER...BUT THAT TIME PRECIPITATION SHOULD BE WINDING DOWN. A FEW
SHOWERS COULD CONTINUE TO COME OFF THE LAKE OR DEVELOP OVER THE
MOUNTAINS THROUGH LATE TONIGHT...BUT EXPECT PRECIPITATION TO END BY
SUNRISE TOMORROW. VALLEY SNOWFALL...IF IT EVEN OCCURS...IS EXPECTED
TO BE VERY MINOR. IN THE MOUNTAINS...ALTHOUGH THERE WILL BE A BRIEF
PERIOD OF INTENSE SNOWFALL...SNOW TOTALS ARE EXPECTED TO REMAIN
SUBADVISORY.

BESIDES PRECIPITATION...THE OTHER CONCERN WITH THIS STORM WILL BE
THE WINDS. EXPECT WINDY CONDITIONS BOTH AHEAD OF AND BEHIND THE
FRONT. EXPECT PREFRONTAL SOUTHWEST TO WEST WINDS TO PEAK ACROSS THE
FAR SOUTH AND SOUTHEAST LATE THIS AFTERNOON AND EARLY EVENING.
THINKING THE WINDS WILL BE STRONG ENOUGH TO REACH WIND ADVISORY
CRITERIA IN THESE ZONES...SO WILL ISSUE ONE WITH THE MORNING UPDATE.
OTHER AREAS WILL SEE WINDY POST-FRONTAL WINDS...ESPECIALLY ACROSS
THE WEST DESERTS AND IN THE UINTA BASIN AND CASTLE COUNTRY...BUT
THEY LOOK MORE MARGINAL FOR WIND HIGHLIGHTS. WILL MONITOR THOSE
ZONES BUT NOT INCLUDE THEM AT THIS TIME.

A BRIEF BREAK IN THE WEATHER IS IN STORE FOR THE AREA
TOMORROW...THEN UNSETTLED CONDITIONS WILL CONTINUE AS A SERIES OF
STORM SYSTEMS CONTINUE TO CROSS THE AREA IN WESTERLY FLOW.

NO OTHER UPDATES BESIDES THOSE FOR WINDS.

&&

.HYDROLOGY...AN UNSETTLED WEATHER PATTERN WILL CONTINUE INTO THE
EARLY PART OF NEXT WEEK. EXPECTED PRECIPITATION DURING THIS TIME
COMBINED WITH THE SPRING RUNOFF WILL KEEP HYDROLOGY HIGH ON THE LIST
OF CONCERNS. THE LATEST HYDROLOGIC MODELS SUGGEST THAT THERE WILL BE
CONTINUING ISSUES WITH THE WEBER NEAR PLAIN CITY RUNNING ABOVE
BANKFULL THIS EVENING WITH THE PRECIPITATION. THE MODELS SUGGEST
THAT FLOOD STAGE WILL NOT BE REACHED GIVEN THE FORECAST QPF.
HOWEVER...HEAVY RAIN WITH CONVECTION COULD TRIGGER HIGHER FLOWS THAN
THE HYDRO MODELS FORECAST SO WILL NEED TO CONTINUE TO MONITOR. OTHER
RIVERS ACROSS NORTHERN UTAH ARE EXPECTED TO SEE RISES BUT ARE
EXPECTED TO REMAIN ONLY NEAR TO BELOW BANKFULL AT THIS TIME.

&&

.AVIATION...CONVECTION WILL CONTINUE TO DEVELOP ACROSS THE SLC
TERMINAL VICINITY OVER THE NEXT FEW HOURS. THIS WILL BRING TEMPORARY
PERIODS OF CIGS BELOW 7000 FEET AGL. IN ADDITION...ERRATIC AND GUSTY
WINDS WILL BE POSSIBLE NEAR ANY SHOWERS OR THUNDERSTORMS.

A COLD FRONT IS EXPECTED TO CROSS THE TERMINAL BETWEEN 19-20Z THIS
AFTERNOON...SHIFTING THE WINDS TO THE WEST/NORTHWEST.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...WIND ADVISORY FROM 2 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING
     FOR UTZ013-019>021.

WY...NONE.
&&

CHENG/KRUSE

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Apr 21, 11:12 AM MDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1112 AM MDT THU APR 21 2011

UTZ001>016-019>021-517-518-WYZ021-221300-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
1112 AM MDT THU APR 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SOUTHWEST WINDS WILL INCREASE ACROSS SOUTHERN AND SOUTHEAST UTAH
THIS AFTERNOON AHEAD OF A COLD FRONT AND REMAIN STRONG THROUGH
EARLY THIS EVENING.

SHOWERS AND SCATTERED THUNDERSTORMS WILL ACCOMPANY A COLD FRONT
ACROSS THE NORTHERN HALF OF THE OUTLOOK AREA THIS AFTERNOON AND
EVENING. SOME OF THE STORMS MAY BE STRONG WITH HAIL AND LOCALLY
STRONG GUSTY WINDS...IN ADDITION TO HEAVY RAINFALL.

RAINFALL THIS AFTERNOON AND EVENING COMBINED RUNOFF FROM SNOWMELT
MAY RESULT IN VERY HIGH FLOWS ON NORTHERN UTAH WATERWAYS. PEOPLE
ARE ENCOURAGED TO USE EXTREME CAUTION NEAR WATERWAYS...AND KEEP
CHILDREN AND PETS AWAY...AS FLOWS WILL BE COLD AND SWIFT. THOSE
LIVING NEAR WATERWAYS SHOULD ALSO MONITOR THEM.

ACCUMULATING SNOWFALL CAN ALSO BE EXPECTED ACROSS THE HIGHER
TERRAIN OF NORTHERN UTAH THROUGH THIS EVENING. SNOW LEVELS
INITIALLY ABOVE 8000 FEET TODAY WILL FALL BELOW 7000 FEET THIS
EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AFTER A BRIEF BREAK FRIDAY...AN ACTIVE WEATHER PATTERN WILL
CONTINUE THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK...WITH
ADDITIONAL STORM SYSTEMS BRINGING VALLEY RAIN AND HIGH ELEVATION
SNOWFALL THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

In the hours before

Special weather statement, Apr 21, 11:55 AM MDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1155 AM MDT THU APR 21 2011

UTZ002-003-005-015-211845-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-NORTHERN WASATCH FRONT
UT-SALT LAKE AND TOOELE VALLEYS UT-WEST CENTRAL UTAH UT-
1155 AM MDT THU APR 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BOX ELDER...CENTRAL
TOOELE AND NORTHERN JUAB COUNTIES UNTIL 1245 PM MDT...

AT 1150 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 23 MILES NORTH OF
KNOLLS TO 5 MILES NORTHEAST OF FISH SPRINGS WILDLIFE REFUGE...AND
MOVING EAST AT 45 MPH.

WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THESE STORMS...ALONG
WITH HEAVY RAIN. WINDS OF UP TO 71 MPH WERE REPORTED WITH THIS LINE
OF THUNDERSTORMS AS IT CROSSED THE WENDOVER AREA. MANY REPORTS NEAR
55 MPH HAVE BEEN RECEIVED WITH THIS LINE OF THUNDERSTORMS.

* LOCATIONS IMPACTED INCLUDE...
   CLIVE...
   LAKESIDE...
   DELLE...
   DUGWAY...
   HAT ISLAND...
   GRANTSVILLE... RUSH VALLEY AND  VERNON...
   INTERSTATE 80 FROM WEST OF KNOLLS TO NEAR GRANTSVILLE

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4126 11239 4107 11250 4089 11235 3975 11240
      3967 11357 4116 11338 4142 11243
TIME...MOT...LOC 1753Z 256DEG 38KT 4104 11310 3990 11324

CRK
Local storm report, Apr 21, 12:01 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1201 PM MDT THU APR 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     TSTM WND GST     15 NNE KNOLLS           40.91N 113.15W
04/21/2011  M58 MPH          TOOELE             UT   MESONET

            DIDDLE KNOLL SENSOR

&&

CRK
Local storm report, Apr 21, 12:06 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1206 PM MDT THU APR 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 AM     NON-TSTM WND GST 21 SE WENDOVER          40.52N 113.75W
04/21/2011  M59 MPH          TOOELE             UT   MESONET

            NORTH SALT FLATS SENSOR

1155 AM     NON-TSTM WND GST 23 NE IBAPAH            40.28N 113.70W
04/21/2011  M59 MPH          TOOELE             UT   MESONET

            WEST SALT FLATS SENSOR

&&

CRK
Local storm report, Apr 21, 12:18 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1218 PM MDT THU APR 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     TSTM WND GST     18 W DUGWAY             40.24N 113.09W
04/21/2011  M59 MPH          TOOELE             UT   MESONET

            PLAYA STATION SENSOR

1210 AM     TSTM WND GST     16 NW DUGWAY            40.37N 113.00W
04/21/2011  M58 MPH          TOOELE             UT   MESONET

            UPPER CEDAR MOUNTAIN SENSOR

&&

CRK
Local storm report, Apr 21, 12:21 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1221 PM MDT THU APR 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     TSTM WND GST     18 W DUGWAY             40.24N 113.09W
04/21/2011  M59.00 MPH       TOOELE             UT   MESONET

            PLAYA STATION SENSOR

1210 PM     TSTM WND GST     16 NW DUGWAY            40.37N 113.00W
04/21/2011  M58.00 MPH       TOOELE             UT   MESONET

            UPPER CEDAR MOUNTAIN SENSOR

&&

CRK
Special weather statement, Apr 21, 12:33 PM MDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1233 PM MDT THU APR 21 2011

UTZ007-211900-
WASATCH MOUNTAINS I-80 NORTH UT-
1233 PM MDT THU APR 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CACHE AND NORTHERN RICH
COUNTIES UNTIL 100 PM MDT...

AT 1225 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES EAST OF HYRUM...OR 18 MILES SOUTHEAST OF
LOGAN...MOVING NORTHEAST AT 45 MPH.

PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
   MEADOWVILLE...
   LAKETOWN AND RANDOLPH...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4194 11137 4199 11106 4159 11107 4150 11149
      4167 11167
TIME...MOT...LOC 1833Z 234DEG 39KT 4164 11144

LC

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 10:41 AM MDTWind AdvisorySLC10 hr
Apr 21, 11:03 AM MDTSpecial Weather StatementSLCTooele57 min
Apr 21, 11:12 AM MDTSevere Thunderstorm WarningSLCBox Elder, Tooele48 min
Apr 21, 11:39 AM MDTSpecial Weather StatementSLCRich51 min
Apr 21, 11:55 AM MDTSpecial Weather StatementSLCTooele50 min
Apr 21, 12:12 PM MDTSevere Thunderstorm WarningSLCBox Elder, Tooele48 min
Apr 21, 12:25 PM MDTHigh Wind WarningSLC6 hr
Apr 21, 12:29 PM MDTSevere Thunderstorm WarningSLCBox Elder46 min
Apr 21, 12:33 PM MDTSpecial Weather StatementSLCRich27 min
Apr 21, 12:37 PM MDTSevere Thunderstorm WarningSLCJuab, Tooele23 min
Apr 21, 12:52 PM MDTSevere Thunderstorm WarningSLCBox Elder, Cache, Davis, Morgan, Tooele, Weber23 min
Apr 21, 12:55 PM MDTSevere Thunderstorm WarningSLCJuab, Morgan, Salt Lake, Tooele, Utah35 min
Apr 21, 1:12 PM MDTSevere Thunderstorm WarningSLCBox Elder, Cache, Davis, Morgan, Salt Lake, Tooele and 1 more48 min
Apr 21, 1:24 PM MDTSevere Thunderstorm WarningSLCJuab, Salt Lake, Tooele, Utah36 min
Apr 21, 1:45 PM MDTSevere Thunderstorm WarningSLCBox Elder, Cache, Davis, Morgan, Rich, Salt Lake and 3 more30 min
Apr 21, 1:55 PM MDTSpecial Weather StatementSLCUtah, Wasatch50 min
Apr 21, 2:10 PM MDTSpecial Weather StatementSLCCarbon50 min
Apr 21, 2:14 PM MDTSevere Thunderstorm WarningSLCCache, Morgan, Rich, Summit46 min
Apr 21, 2:16 PM MDTSevere Thunderstorm WarningSLCCarbon29 min
Apr 21, 2:41 PM MDTSevere Thunderstorm WarningSLCRich35 min
Apr 21, 2:44 PM MDTSevere Thunderstorm WarningSLCCarbon16 min

Nearby

Severe Thunderstorm Warnings in Utah, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.